# SDR SWAA2023072581699

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 12,554 hours, 5,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MIDDLE EMERGENCY LIGHT AND AFT L/H ENTRY EMERGENCY LIGHT OUT<[01] REMOVED ADN REPLACED AFT L/H BATTERY PACK IN UPPER MIDDLE PANEL LIGHT EMERGENCY IAW AMM 33-51-06. OPS CHECK GOOD.;[02] REMOVED AND REPLACED AFT L/H BATTERY PACK IN UPPER MIDDLE PANEL LIGHT EMERGENCY IAW AMM 33-51-06. OPS CHECK GOOD.;[03] C/W;[04] ENTERED IN ERROR AP 123323 07/24/2023;[05] ENTERED IN ERROR AP 123323 07/24/2023
